UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters                                
Selected(0)Clear Items/Page:    Sort:
Stability of fully discrete schemes with interpolation-type fractional formulas for distributed-order subdiffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 75,Issue: 4,Page: 845-878
Authors:  Liao, Hong-lin;  Lyu, Pin;  Vong, Seakweng;  Zhao, Ying
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Fractional Subdiffusion Equations  Caputo Derivative  Caputo's Bdf Formulas  Minimum-maximum Principle  Discrete Energy Method  Stability And Convergence  
On numerical contour integral method for fractional diffusion equations with variable coefficients Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 64,Page: 137-142
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Fractional Diffusion Equations  Variable Coefficients  Numerical Contour Integral